MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION EXACTAMIX; SYSTEM/DEVICE, PHARMACY COMPOUNDING

BAXTER HEALTHCARE CORPORATION EXACTAMIX; SYSTEM/DEVICE, PHARMACY COMPOUNDING
Model Number EXACTA-M
Medical Device Problem Code Precipitate in Device or Device Ingredient (1478)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that precipitate contamination was observed associated with an exactamix pharmacy compounding device.The precipitate was observed briefly while priming and verifying.To resolve this issue, re-priming was performed with no further issues.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EXACTAMIX
Common Device Name
SYSTEM/DEVICE, PHARMACY COMPOUNDING
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
ECM - ENGLEWOOD
14445 grasslands dr
englewood CO 80112
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key20281191
Report Number1416980-2024-05178
Device Sequence Number12653441
Product Code NEP
UDI-Device Identifier00085412586557
UDI-Public(01)00085412586557
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEXACTA-M
Device Catalogue NumberEXACTAM
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2024
Initial Report FDA Received Date09/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown